Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 736834, 9 pages
http://dx.doi.org/10.1155/2013/736834
Research Article

The Modified Trapezoidal Rule for Computing Hypersingular Integral on Interval

Jin Li1,2 and Xiuzhen Li1

1School of Science, Shandong Jianzhu University, Jinan 25010, China
2School of Mathematics, Shandong University, Jinan 250100, China

Received 3 August 2013; Revised 12 October 2013; Accepted 12 October 2013

Academic Editor: Kazutake Komori

Copyright © 2013 Jin Li and Xiuzhen Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Monegato, “Numerical evaluation of hypersingular integrals,” Journal of Computational and Applied Mathematics, vol. 50, no. 1–3, pp. 9–31, 1994. View at Publisher · View at Google Scholar · View at MathSciNet
  2. U. J. Choi, S. W. Kim, and B. I. Yun, “Improvement of the asymptotic behaviour of the Euler-Maclaurin formula for Cauchy principal value and Hadamard finite-part integrals,” International Journal for Numerical Methods in Engineering, vol. 61, no. 4, pp. 496–513, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. T. Chen and H. K. Hong, “Review of dual boundary element methods with emphasis on hypersingular integrals and divergent series,” Applied Mechanics Reviews, vol. 52, no. 1, pp. 17–32, 1999. View at Google Scholar · View at Scopus
  4. A. Frangi and M. Guiggiani, “A direct approach for boundary integral equations with high-order singularities,” International Journal for Numerical Methods in Engineering, vol. 49, no. 7, pp. 871–898, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Hasegawa, “Uniform approximations to finite Hilbert transform and its derivative,” Journal of Computational and Applied Mathematics, vol. 163, no. 1, pp. 127–138, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C. Y. Hui and D. Shia, “Evaluations of hypersingular integrals using Gaussian quadrature,” International Journal for Numerical Methods in Engineering, vol. 44, no. 2, pp. 205–214, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. I. Ioakimidis, “On the uniform convergence of Gaussian quadrature rules for Cauchy principal value integrals and their derivatives,” Mathematics of Computation, vol. 44, no. 169, pp. 191–198, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. Kim and U. J. Choi, “Two trigonometric quadrature formulae for evaluating hypersingular integrals,” International Journal for Numerical Methods in Engineering, vol. 56, no. 3, pp. 469–486, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Li, J. M. Wu, and D. H. Yu, “Generalized extrapolation for computation of hypersingular integrals in boundary element methods,” Computer Modeling in Engineering & Sciences, vol. 42, no. 2, pp. 151–175, 2009. View at Google Scholar · View at MathSciNet
  10. J. Li and D. H. Yu, “The superconvergence of certain two-dimensional Cauchy principal value integrals,” Computer Modeling in Engineering & Sciences, vol. 71, no. 4, pp. 331–346, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Li and D. H. Yu, “The superconvergence of certain two-dimensional Hilbert singular integrals,” Computer Modeling in Engineering & Sciences, vol. 82, no. 3-4, pp. 233–252, 2011. View at Google Scholar · View at MathSciNet
  12. J. Li and D. H. Yu, “The error estimate of Newton-Cotes methods to compute hypersingular integrals,” Mathematica Numerica Sinica, vol. 33, no. 1, pp. 77–86, 2011. View at Google Scholar · View at MathSciNet
  13. J. Li, X. Zhang, and D. Yu, “Superconvergence and ultraconvergence of Newton-Cotes rules for supersingular integrals,” Journal of Computational and Applied Mathematics, vol. 233, no. 11, pp. 2841–2854, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Li, X. Zhang, and D. Yu, “Extrapolation methods to compute hypersingular integral in boundary element methods,” Science China Mathematics, vol. 56, no. 8, pp. 1647–1660, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. N. J. Moore, L. J. Gray, and T. Kaplan, “Evaluation of supersingular integrals: second-order boundary derivatives,” International Journal for Numerical Methods in Engineering, vol. 69, no. 9, pp. 1930–1947, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Q. K. Du, “Evaluations of certain hypersingular integrals on interval,” International Journal for Numerical Methods in Engineering, vol. 51, no. 10, pp. 1195–1210, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Wu and W. Sun, “The superconvergence of the composite trapezoidal rule for Hadamard finite part integrals,” Numerische Mathematik, vol. 102, no. 2, pp. 343–363, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. X. Zhang, J. Wu, and D. Yu, “Superconvergence of the composite Simpson's rule for a certain finite-part integral and its applications,” Journal of Computational and Applied Mathematics, vol. 223, no. 2, pp. 598–613, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. D. H. Yu, Natural Boundary Integral Method and Its Applications, Kluwer Academic Publishers, 2002. View at MathSciNet
  20. P. Linz, “On the approximate computation of certain strongly singular integrals,” Computing, vol. 35, no. 3-4, pp. 345–353, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. D. H. Yu, “The approximate computation of hypersingular integrals on interval,” Numerical Mathematics, vol. 1, no. 1, pp. 114–127, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. M. Wu and D. H. Yu, “An approximate computation of hypersingular integrals on an interval,” Journal on Numerical Methods and Computer Applications, vol. 19, no. 2, pp. 118–126, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Wu, Y. Wang, W. Li, and W. Sun, “Toeplitz-type approximations to the Hadamard integral operator and their applications to electromagnetic cavity problems,” Applied Numerical Mathematics, vol. 58, no. 2, pp. 101–121, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. C. Andrews, Special Functions of Mathematics for Engineers, McGraw-Hill, New York, NY, USA, 2nd edition, 1992. View at MathSciNet